# SDR AU990969

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2450 · AC Power Distribution System
- Part: Bracket
- Part number: 82450067001
- Condition: Broken
- Location: Ac Electrical
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) CIRCUIT BREAKER PANEL LOCATED IN LT AC CONTACTOR BOX BROKEN ALLOWING THE TERMINALS TO SHORT CIRCUIT TO THE BOX AND CAUSING THE AC GENERATOR TO FAIL.
